Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/208914
Title: Boundary Value Problems for a Weakly Loaded Operator of a Second-Order Hyperbolic Equation in a Cylindrical Domain
Authors: Korzyuk, V. I.
Dzhenaliev, M. T.
Kozlovskaya, I. S.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика
ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Issue Date: 2015
Citation: Differential Equations. 2015. Т. 51. №12. С. 1595-1606.
Abstract: By using methods of functional analysis, we prove the existence and uniqueness, in appropriate function spaces, of solutions of boundary value problems for a second-order linear hyperbolic equation weakly loaded by a differential operator. The order of the operator in the loaded term with respect to its derivatives is equal to 2.
URI: http://elib.bsu.by/handle/123456789/208914
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
Korzyuk2015_Article_BoundaryValueProblemsForAWeakl.pdf483,96 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.